Advances in Linear Algebra & Matrix Theory

Vol.4 No.2(2014), Paper ID 45920, 4 pages



A Further Result on the Cyclic Subspace


Huailei Wang


State Key Laboratory of Mechanics and Control for Mechanical Structures, Nanjing University of Aeronautics and Astronautics, Nanjing, China


Copyright © 2014 Huailei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Wang, H. (2014) A Further Result on the Cyclic Subspace. Advances in Linear Algebra & Matrix Theory, 4, 96-99. doi: 10.4236/alamt.2014.42007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.